You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Solution of Certain Integral Equations by Means of Operators of Arbitary Order
Bertram Ross and Baldev K. Sachdeva
The American Mathematical Monthly
Vol. 97, No. 6 (Jun. - Jul., 1990), pp. 498-503
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2323834
Page Count: 6
You can always find the topics here!Topics: Sine function, Differential equations, Mathematical integration, Mathematical integrals, Mathematical differentiation, Limits of integration, Order of integration, Laplace transformation, Differential calculus, Calculus
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1990 Mathematical Association of America